Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Cough and shivery feeling, alergic to sulphur, breathing problem

My mother is 76yrs old she is very energetic and spritely she is only 5ft. She drives to church functions and bakes and walks 3kms 3 times a week. Then 4 weeks ago she did have a cough and felt shivery - her doctor gave he cough mixture but she is alergic to any sulphur and after taking some of the mixture she started to feel out of breath . The chemist checked and it did not contain sulphur but did have codiene. She does have the abnormal rhythm of her heart and is on medication for that which has never been a problem for her. She has not been exercising or going out for the last 4 weeks as she just has not been feeling well and has shortness of breath on and off. She does not have the shivers anymore it is only the lack of energy and shortness of breath. She has had blood tests and and ecg which have not shown up anything. I would be grateful if you could give me some idea of what this problem may be leading to. Her doctor said the next step is to send her to a specialist. Look forward to your feed back
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
IF THE PARTOENT HAS ALLERIES HE MAY HAVE ALLERGIES TO DRUGS ALSO
PARACETAMOL DISPRIN ASPIRIN IBUPRUFEN CALCIUM VITAMINS IRON MULTIVITAMINS AND SOMETIME CODEINE ALSO TRIGGER THE RESPIRATORY ALLERGY
YOU NEED TO CHECK WHICH MEDICINES ARE ALLERIC TO HER
IN MEAN TIME YOU CAN START WITH BRONCHODILATOR SYP BD AND TAB MONTELUCAST 10 MG BD
YOU CAN CONTINUE LONG WITHOUT SIDE EFFECTS AND THERE ARE RARE CHANCES OF ALLERGY IN THESE SALTS
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor